Disheng Xu
Disheng Xu
Bestätigte E-Mail-Adresse bei math.uchicago.edu - Startseite
TitelZitiert vonJahr
Density of positive Lyapunov exponents for symplectic cocycles
D Xu
arXiv preprint arXiv:1506.05403, 2015
62015
On mixing diffeomorphisms of the disk
A Avila, B Fayad, PL Calvez, D Xu, Z Zhang
arXiv preprint arXiv:1509.06906, 2015
52015
Positivity of the top Lyapunov exponent for cocycles on semisimple Lie groups over hyperbolic bases
M Bessa, J Bochi, M Cambrainha, C Matheus, P Varandas, D Xu
Bulletin of the Brazilian Mathematical Society, New Series 49 (1), 73-87, 2018
42018
Diffeomorphism group valued cocycles over higher-rank abelian Anosov actions
D DAMJANOVIĆ, D Xu
Ergodic Theory and Dynamical Systems, 1-25, 2018
32018
Uniformly quasiconformal partially hyperbolic systems
C Butler, D Xu
arXiv preprint arXiv:1601.07485, 2016
32016
Pathology and asymmetry: centralizer rigidity for partially hyperbolic diffeomorphisms
D Damjanovic, A Wilkinson, D Xu
arXiv preprint arXiv:1902.05201, 2019
22019
On conservative partially hyperbolic abelian actions with compact center foliation
D Damjanovic, D Xu
arXiv preprint arXiv:1706.03626, 2017
22017
Singular analytic linear cocycles with negative infinite Lyapunov exponents
C Sadel, D Xu
Ergodic Theory and Dynamical Systems, 1-17, 2017
22017
On classification of higher rank Anosov actions on compact manifold
D Damjanovic, D Xu
arXiv preprint arXiv:1801.04904, 2018
2018
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–9